was put on escitalopram/lexapro [ same drug/different names ] for 1 month . had to stop it very adruptly about
5 days ago because it was worsening my depression , suppressed my apetite and gave me severe insomnia . the dose i was on was 10mg . it made feel much more worse everytime i took it . now i am having these really severe withdrawal symptoms which include severe burning sensations all over my body , severe agitation and anxiety , suicidal feelings , extreme fatigue , no apetite , feeling detached , extreme pressure in my head , headaches , lightheadness , memory loss , mood swings , crying spells and pure confusion . does anyone know how long the withdrawal symptoms last for ? this is pure hell . don't want to ever go back on it again because i know it will make me 100 times worse . i have attempted to committ suicide 4 times before . the last one was 8 years ago . just found that this drug is not to be given to anyone like myself who have suicidal thoughts or has previous suicide attempts . this drug was prescribed to me by my psychatrist . he knows my history of depression and suicide attempts but he still put me on it . the very psychatrist put on zopiclone 7.5mg which is a sleeping pill and left me on it for 3 whole months without any medical reviews about
it during the time i was on it . this drug can also damage your liver as well because it is stored in your liver while you take it .